Non-Aspirin

Grid List

Set Descending Direction

6 Item(s)

  1. SmartCompliance Refill Extra Strength Non-Aspirin, 2 Tablets per Packet, 10 Packets per Box
    $5.31

    The SmartCompliance refill system for reordering and restocking your First Aid cabinet revolutionizes replenishment. It is quick, easy, and cost effective. As supplies are used, SmartTab ezRefill reminder tabs notify you when it is time to reorder supplies and puts the reorder information at your fingertips. The SmartCompliance Insert Maps also allow you to customize your cabinet to meet your specific first aid needs.

    SmartCompliance Refill with 2 Extra Strength Non-Aspirin tablets per packet, 10 packets per box. The Extra Strength Non-Aspirin tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. The acetaminophen tablets also provide temporary relief from arthritis, bursitis and overexertion. The packets are tamper-evident. This refill is used in First Aid Only SmartCompliance cabinets: 90608, 90659, 746000, 746005, 1000-FAE-0103 and 1300-FAE-0103.

    Learn More
  2. PhysiciansCare Non-Aspirin 250x2 per Box
    $40.49

    Our extra-strength non-aspirin tablets fight against minor headaches and pains that come along with coughs and colds. The acetaminophen tablets also provide temporary relief from arthritis, bursitis and overexertion. The two non-aspirin serving comes in a sealed packet, which conveniently fits in a pocket, purse, or glove compartment. The packet comes in a box that opens from the front, allowing for easy access. Very handy for the occasional ache or pain, when you are on-the-go.

    Learn More
  3. PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count, 500mg
    $10.98

    Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit.
    Learn More
  4. PhysiciansCare Non-Aspirin, 6x2 per Box
    $2.11

    Our extra-strength non-aspirin tablets fight against minor headaches and pains that come along with coughs and colds. The acetaminophen tablets also provide temporary relief from arthritis, bursitis and overexertion. The two non-aspirin serving comes in a sealed packet, which conveniently fits in a pocket, purse, or glove compartment. The packet comes in a box that opens from the front, allowing for easy access. Very handy for the occasional ache or pain, when you are on-the-go.
    Learn More
  5. PhysiciansCare Non-Aspirin 125x2 per Box
    $21.91

    Our extra-strength non-aspirin tablets fight against minor headaches and pains that come along with coughs and colds. The acetaminophen tablets also provide temporary relief from arthritis, bursitis and overexertion. The two non-aspirin serving comes in a sealed packet, which conveniently fits in a pocket, purse, or glove compartment. The packet comes in a box that opens from the front, allowing for easy access. Very handy for the occasional ache or pain, when you are on-the-go.
    Learn More
  6. PhysiciansCare Non-Aspirin 25x2 per Box
    $7.33

    Our extra-strength non-aspirin tablets fight against minor headaches and pains that come along with coughs and colds. The acetaminophen tablets also provide temporary relief from arthritis, bursitis and overexertion. The two non-aspirin serving comes in a sealed packet, which conveniently fits in a pocket, purse, or glove compartment. The packet comes in a box that opens from the front, allowing for easy access. Very handy for the occasional ache or pain, when you are on-the-go.
    Learn More

Grid List

Set Descending Direction

6 Item(s)